# SDR FDEA202306301130

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - SEAT TRACK AT STA565 TO 575 LBL24 HAS CORROSION BY FLOOR PANELS HOLES CORROSION ON MAIN SEAT STA 565 TO STA 575 LBL 24 FOUND TO BE OUT OF LIMITS IAW B757   SRM 53-00-52-1A. REMOVED SEAT TRACK FROM STA 440-680 LBL24 IAW B757 SRM 53-00-52-2R,   REMOVED WEB ISW B757 SRM 51-40-02-0G. SEAT TRACK & SPLICE FABRICATED ON NR N00475,   WEB FABRICATED ON NR N00477, INSTALLED NEW SEAT TRACK AND SPLICE IAW B757 SRM 53-00-  52-2R & BOEING DWG 143N5080 REV A, NEW WEB INSTALLED IAW B757SRM 51-40-02 AND BOEING   DWG 143N5140 REV C.
